# SDR IPXA11668874

- Difficulty date: August 18, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 36,533 hours, 11,324 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20057
- Condition: Cracked
- Location: Bs 785.9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WING CENTER TANK FRONT SPAR VERTICAL STIFFENER TOP  AREA FOUND CRACK JUST AT STA 785.9 LBL 10.94     WNG CTR TANK FRONT SPAR VERT STIFFENER REPAIRED PER SRM 57-10-10-2R2 REPAIR 2 FIG 201 REV 50 JUST AT STA 785.9 LBL 10.94 ORG MAT'L BAC1518-912-2024T3511 CRK LENGTH 3.25" CUT OFF LENGTH 19.5" REPAIR CLASSIFIED AS MAJOR REPAIR, MAT'L BAC1518-912-7075T6511 AS REPAIR STIFFENER SECT. CLAD 2024T3-0100IN AS REPAIR STRAPS TOTAL LENGTH 26"
